# SDR ASOA20141203356V

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 39,110 hours, 29,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT OMEGA BEAM HAS CORROSION, LOCAL LEVEL 2, FRAME 18.  MAINTENANCE PERFORMED REPAIR OF RT OMEGA BEAM IAW EC5320-01991 FRAME 18.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
